Alert archive / Kansas / Wind Chill Advisories in 2016
Wind Chill Advisory 2, NWS Goodland, KS
NWS Goodland, KS issued this wind chill advisory at Dec 7, 2016, 2:28 PM CST for 12 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Dec 7, 2016, 9:06 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2016, 2:28 PM CST (20:28 UTC)
- In effect from
- Dec 7, 2016, 9:06 PM CST
- Expired
- Dec 8, 2016, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 33 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
942 WWUS43 KGLD 072028 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 128 PM MST WED DEC 7 2016 COZ090>092-KSZ001>003-013-014-027-028-041-042-NEZ079>081-080600- /O.NEW.KGLD.WC.Y.0002.161208T0600Z-161208T1500Z/ YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN... GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI... BENKELMAN...CULBERTSON...TRENTON...STRATTON NE...PALISADE... MCCOOK 128 PM MST WED DEC 7 2016 /228 PM CST WED DEC 7 2016/ ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS EVENING TO 8 AM MST /9 AM CST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS EVENING TO 8 AM MST /9 AM CST/ THURSDAY. * TIMING/DURATION...WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO AROUND MIDNIGHT TONIGHT AND CONTINUE TO BE DANGEROUSLY COLD THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
4 follow-up statements
854 WWUS43 KGLD 080306 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 806 PM MST WED DEC 7 2016 COZ090>092-KSZ001>003-013-014-027-028-041-042-NEZ079>081-081500- /O.EXT.KGLD.WC.Y.0002.161208T0306Z-161208T1500Z/ YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN... GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI... BENKELMAN...CULBERTSON...TRENTON...STRATTON NE...PALISADE... MCCOOK 806 PM MST WED DEC 7 2016 /906 PM CST WED DEC 7 2016/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 8 AM MST /9 AM CST/ THURSDAY... * TIMING/DURATION...WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO AROUND MIDNIGHT TONIGHT AND CONTINUE TO BE DANGEROUSLY COLD THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
313 WWUS43 KGLD 080350 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 850 PM MST WED DEC 7 2016 COZ090-081500- /O.UPG.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/ /O.NEW.KGLD.WC.W.0001.161208T0400Z-161208T1500Z/ YUMA COUNTY- INCLUDING THE CITIES OF...YUMA...WRAY 850 PM MST WED DEC 7 2016 ...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST THURSDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING...TONIGHT INTO THURSDAY MORNING. * WINDS...WEST AROUND 10 MPH. * TEMPERATURES...AROUND 10 BELOW ZERO. * WIND CHILL READINGS...AS LOW AS 26 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THAT THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUS WIND CHILL VALUES BELOW MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 15 MINUTES...AND HYPOTHERMIA OR DEATH MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$ COZ091-092-KSZ001>003-013-014-027-028-041-042-NEZ079>081-081500- /O.CON.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/ KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-DECATUR- SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN... GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI... BENKELMAN...CULBERTSON...TRENTON...STRATTON NE...PALISADE... MCCOOK 850 PM MST WED DEC 7 2016 /950 PM CST WED DEC 7 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST /9 AM CST/ THURSDAY... * TIMING/DURATION...WIND CHILLS WILL DROP TO 15 BELOW ZERO TONIGHT AND CONTINUE TO BE DANGEROUSLY COLD THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
423 WWUS43 KGLD 080952 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 252 AM MST THU DEC 8 2016 COZ090-081500- /O.CON.KGLD.WC.W.0001.000000T0000Z-161208T1500Z/ YUMA COUNTY- INCLUDING THE CITIES OF...YUMA...WRAY 252 AM MST THU DEC 8 2016 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * TIMING...THIS MORNING. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...AS LOW AS 10 BELOW ZERO. * WIND CHILL READINGS...20 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THAT THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUS WIND CHILL VALUES BELOW MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 15 MINUTES...AND HYPOTHERMIA OR DEATH MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$ KSZ004-015-029-081500- /O.EXA.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/ NORTON-SHERIDAN-GOVE- INCLUDING THE CITIES OF...NORTON...HOXIE...QUINTER...GRINNELL... GRAINFIELD 352 AM CST THU DEC 8 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING...THIS MORNING. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...ZERO TO 5 ABOVE ZERO. * WIND CHILL...AS LOW AS 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$ COZ091-092-KSZ001>003-013-014-027-028-041-042-NEZ079>081-081500- /O.CON.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/ KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-DECATUR- SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN... GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI... BENKELMAN...CULBERTSON...TRENTON...STRATTON NE...PALISADE... MCCOOK 252 AM MST THU DEC 8 2016 /352 AM CST THU DEC 8 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST /9 AM CST/ THIS MORNING... * TIMING...THIS MORNING. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...AS LOW AS 5 BELOW ZERO. * WIND CHILL...15 TO 20 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
605 WWUS43 KGLD 081509 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 809 AM MST THU DEC 8 2016 COZ090-081615- /O.EXP.KGLD.WC.W.0001.000000T0000Z-161208T1500Z/ YUMA COUNTY- INCLUDING THE CITIES OF...YUMA...WRAY 809 AM MST THU DEC 8 2016 ...WIND CHILL WARNING HAS EXPIRED... WIND CHILL VALUES HAVE DECREASED TO NEAR 15 BELOW ZERO. WITH CONTINUED WARMING TEMPERATURES...WIND CHILL VALUES WILL ALSO CONTINUE TO GET WARMER. EVEN THOUGH THE WARNING HAS EXPIRED WIND CHILL VALUES WILL BE BELOW ZERO FOR A FEW MORE HOURS. $$ COZ091-092-KSZ001>004-013>015-027>029-041-042-NEZ079>081-081615- /O.EXP.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/ KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN... NORTON...GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY... QUINTER...GRINNELL...GRAINFIELD...TRIBUNE...LEOTI...BENKELMAN... CULBERTSON...TRENTON...STRATTON NE...PALISADE...MCCOOK 809 AM MST THU DEC 8 2016 /909 AM CST THU DEC 8 2016/ ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILL VALUES HAVE DECREASED TO NEAR 15 BELOW ZERO. WITH CONTINUED WARMING TEMPERATURES...WIND CHILL VALUES WILL ALSO CONTINUE TO GET WARMER. EVEN THOUGH THE ADVISORY HAS EXPIRED WIND CHILL VALUES WILL BE BELOW ZERO FOR A FEW MORE HOURS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind chill advisory went out at Dec 7, 2:26 PM CST, 2 minutes earlier.
Area forecast discussion, Dec 7, 2:26 PM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
126 PM MST Wed Dec 7 2016
.SHORT TERM...(This evening through Thursday)
Issued at 122 PM MST Wed Dec 7 2016
Shortwave trough will continue to move away from the area with
light snow ending this afternoon/early evening. Little if any
additional accumulations are expected. As skies clear tonight and
winds diminish, ideal radiational cooling conditions and fresh
snow pack will allow temperatures to rapidly drop. Expecting sub-
zero low temperatures along and west of a McCook, Nebraska, to
Tribune, Kansas, line, which is also where a wind chill advisory
will be issued as they bottom out around 15 below in the overnight
and early Thursday morning hours.
Thursday will be mostly sunny under slowly rising heights but
continued cold. Afternoon highs will only reach the upper teens to
lower 20s.
.LONG TERM...(Saturday through Tuesday)
Issued at 254 AM MST Wed Dec 7 2016
Shortwave approaches on Saturday bringing a return flow to the
region, allowing high temperatures to rise into the upper 40s
and lower 50s. Will carry a slight chance of rain for extreme
western portions of Yuma and Kit Carson counties beginning around
noon and extending through the evening. Some of this precipitation
may change over to light snow during the overnight hours with no
accumulation expected at this time.
System lifts off to the northwest Sunday, leaving cooler
temperatures in its wake with highs predominately in the mid to
upper 30s and lows in the mid teens. Winds should stay below 15
mph across the region for the day and night.
Next chance for precipitation comes Tuesday as a trough approaches
from the Pacific Northwest. A slight chance of snow should be
primarily confined to areas north of I-70. Temperatures Monday and
Tuesday should be close to climatic normals.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1020 AM MST Wed Dec 7 2016
MVFR conditions will persist into mid afternoon at both KGLD and
KMCK due to the combination of visibility restrictions in light
snow and blowing snow and lowered ceilings. However, as the upper
system begins to pull away expect VFR to prevail from mid to late
this afternoon, with clearing skies tonight.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Wind Chill Advisory from 11 PM MST /midnight CST/ this evening
to 8 AM MST /9 AM CST/ Thursday for KSZ001>003-013-014-027-
028-041-042.
CO...Wind Chill Advisory from 11 PM this evening to 8 AM MST Thursday
for COZ090>092.
NE...Wind Chill Advisory from 11 PM MST /midnight CST/ this evening
to 8 AM MST /9 AM CST/ Thursday for NEZ079>081.
&&
SHORT TERM...024
LONG TERM...SME
AVIATION...024Hazardous weather outlook, Dec 7, 6:45 AM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 545 AM MST WED DEC 7 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081245- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 545 AM MST WED DEC 7 2016 /645 AM CST WED DEC 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... LIGHT SNOW WILL TAPER OFF BY MIDDAY...WITH A FEW LIGHT SNOW SHOWERS LINGERING INTO THE EARLY AFTERNOON. ONE INCH OF ADDITIONAL SNOWFALL IS POSSIBLE THIS MORNING. PATCHY BLOWING SNOW IS ALSO POSSIBLE EARLY THIS MORNING AND COULD LEAD TO REDUCED VISIBILITIES BELOW ONE MILE THROUGH MID MORNING. TEMPERATURES TONIGHT MAY DROP BELOW ZERO ALONG AND WEST OF THE COLORADO STATE LINE. WIND CHILL VALUES IN THESE SAME AREAS MAY DROP TO 15 TO 20 BELOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... WIND CHILLS THURSDAY NIGHT AND FRIDAY MORNING MAY DROP TO 10 BELOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANY REPORTS OF SNOW ACCUMULATIONS OR REDUCED VISIBILITIES WOULD BE APPRECIATED.
In the hours before
Local storm report, Dec 7, 9:18 AM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
818 AM MST WED DEC 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW YUMA 40.12N 102.72W
12/07/2016 M2.5 INCH YUMA CO EMERGENCY MNGR
LIGHT SNOW CONTINUING.
&&
HILLSpecial weather statement, Dec 7, 9:19 AM CST, 5 hours 9 minutes before
Special Weather Statement National Weather Service Goodland KS 819 AM MST Wed Dec 7 2016 COZ090-091-KSZ001-002-013-014-027-028-NEZ079-080-071800- Yuma County-Kit Carson County-Cheyenne-Rawlins-Sherman-Thomas- Wallace-Logan-Dundy-Hitchcock- Including the cities of...Yuma...Wray...Burlington... St. Francis...Bird City...Atwood...Goodland...Colby... Sharon Springs...Oakley...Benkelman...Culbertson...Trenton... Stratton Ne...Palisade 819 AM MST Wed Dec 7 2016 /919 AM CST Wed Dec 7 2016/ Light snow will continue across the area through the morning. Accumulations of 1 to 3 inches can be expected. Some patchy blowing snow with visibilities reduced to less than a mile are also likely. Some minor travel concerns are being reported. Roads are snow packed and slick in some places. If you are traveling, take it slow, leave plenty of room and dress warm. Temperatures are in the teens with wind chills around zero.
Local storm report, Dec 7, 10:36 AM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
936 AM MST WED DEC 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW 7 NW ATWOOD 39.88N 101.13W
12/07/2016 M1.5 INCH RAWLINS KS TRAINED SPOTTER
STILL SNOWING AT TIME OF REPORT.
&&
HILLNearby
Wind Chill Advisories in Kansas, 2016Wind Chill Advisories in Nebraska, 2016Wind Chill Advisories in Colorado, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.